# SDR CA010507015

- Difficulty date: May 7, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 8,623 hours
- Engine: Pwa PT6A135
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod End
- Part number: M3414
- Condition: Worn
- Location: Bearing
- Component: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND ROD END WORN EXCESSIVELY ON INSPECTION 200 HOURS AFTER STC SA99-219/ST01243NY WAS INSTALLED.
